# SDR 06FDEA2534

- Difficulty date: July 11, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 68,450 hours, 22,588 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL REPAIR DOUBLER LOCATED AT STATION 428 TO 435 LBL 10 TO RBL 10 REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED EXISTING REPAIR, AND REPAIRED DAMAGED AREA IAW MD10-10 SRM 53-20-00 FIG 6.  REMOVED AND REINSTALLED SUPPORT CHANNEL IAW MD10-10 SRM 51-31-01 VOL 11.
